# SDR SWAA2021090712630

- Difficulty date: August 27, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EMERGENCY LIGHT MISSING BULBS. ; / [01] RE-LAMPED R/H OVERWING EMERGENCY LIGHT AND PERFORMED A GOOD OP CHECK ALL AS PER AMM 33-51-03-960-801.; [02] VERIFIED CORRECTIVE ACTION 1
